Chinese Journal of Quantum Electronics, Volume. 30, Issue 6, 684(2013)

Derivation of exact solutions for ZS equation with extended G/G′ expansion method

Qing-jiang FENG1、* and Shi-ling YANG2
Author Affiliations
  • 1[in Chinese]
  • 2[in Chinese]
  • show less

    Using the extended G/G′ expansion method, the twenty group of exact solutions for ZS equation were constructed. As a result, the hyperbolic function solutions, trigonometric function solutions, and rational solutions with arbitrary parameters to the equation were obtained. When the arbitrary parameters in hyperbolic function solutions are taken as some special values, the solitary wave solutions can be obtained by analyzing the properties of solutions. When the arbitrary parameters in trigonometric function solutions are taken as some special values, the trigonometric function solutions can be expressed as periodic wave solutions. Some new exact solutions can be obtained by applications of improved G/G' expansion method with larger scope of the solutions.

    Tools

    Get Citation

    Copy Citation Text

    FENG Qing-jiang, YANG Shi-ling. Derivation of exact solutions for ZS equation with extended G/G′ expansion method[J]. Chinese Journal of Quantum Electronics, 2013, 30(6): 684

    Download Citation

    EndNote(RIS)BibTexPlain Text
    Save article for my favorites
    Paper Information

    Category:

    Received: Jan. 16, 2013

    Accepted: --

    Published Online: Dec. 4, 2013

    The Author Email: Qing-jiang FENG (qhdfqj@yahoo.cn)

    DOI:10.3969/j.issn.1007-5461. 2013.06.007

    Topics